# SDR A6WA200740404

- Difficulty date: July 21, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 12,440 hours, 11,219 cycles
- Engine: Ge CF343B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 484 FLOOR SUPPORT INTERCOSTAL AT RBL 36 CRACKED APPROX .2 INCH LONG.   MAINTENANCE REPAIRED IAW REO 601R-53-41-059 AND EO 601R-53-003A.  (M)
